Lybrate.com has an excellent community of Ayurvedas in India. You will find Ayurvedas with more than 38 years of experience on Lybrate.com. You can find Ayurvedas online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Javid Ahmad
Treatment Of Erectile Dysfunction
Treatment Of Male Sexual Problems
Skin Care Treatment
Treatment of Migraine Treatment
Treatment Of Female Sexual Problems
Piles Treatment (Non Surgical)
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Chronic Skin Allergy Treatment
Treatment Of Pregnancy Problems
Submit a review for Dr. Javid AhmadYour feedback matters!
When I was 7 year old I have got operated of hernia, now I am 20 year old and now I have cyst of 3. 5 mm in left side testicle scourtum veins, also size of left side is quite big than right side. I belong to a middle class family so I can't go for surgery. So please suggest me any medicine or any food diet and exercise for cure og cyst at home. Your thankful.
I want to prepone my periods by 10 days due to my wedding. My last period was on 29th jan. I want next period on feb 20th. Will I get my periods by feb 20 if I consume regestrone tablets on feb 11th 12th 13th for 3 days 3 times a day.
My father is 81 of age he is diabetic his sugar level is eratic for the past 1 month and he is suffering from constipation. He is taking regular medicine for sugar and he is feeling weakness. He is not able to walk.
I have been having wheezing for a year now, the inhalers are only giving me a short period relief. Is there any other medication/procedure I could try?
My girlfriend having prob with her hairs. When she try to comb them. It starts falling. Also grown of hairs is too less how to get rid of it. Any medicine? Then tell me the name of medical. Or anything else then suggest me properly. Thank you.
I am 60 yrs old . I am now feeling knee problem on my right leg suddenly .Plesae inform me remedial measures
My wife is having water cyst in left side of ovary since 1 year and she is having pain. It is about 25.25 mm in size and doctor has given oval tablets but no difference. Please advice?
Hyperpigmentation is a skin condition characterized by dark patches, occurring mainly due to excessive melanin (a skin pigment) production. This form of skin condition is not specific to any particular age group or category of people, but it is more commonly observed among people of Mediterranean, Asian, Latin, or African origin. Also, any part of your body including hands, face and neck can be affected by this condition.
Here are some of the most common factors that can cause skin hyperpigmentation.
- Sun exposure: If your skin is exposed to sunlight for a long period of time, it can result in hyperpigmentation. It happens due to the inflammation of the skin caused by the action of UV rays present in sunlight. This skin inflammation plays a significant role in activating melanocytes (skin cells that generate melanin), giving you dark patches of skin.
- Hormonal changes: Triggered by the consumption of a pill or pregnancy, hormonal changes in your body are also responsible for stimulating growth of melanin. This disturbance in the chemical balance of your body causes hyperpigmentation in the form of ‘melasma’ (a common skin condition characterised by grey-brown patches on skin surface).
- Specific drugs: Sometimes hyperpigmentation is drug-induced and happens due to the effect of certain medications like antibiotics, anti-seizure drugs, Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and hormone treatments. This mainly happens due to the reaction of these drugs with melanin resulting in the formation of a drug-pigment complex that leaves dark patches on the skin.
- Heredity: In some cases, you can get hyperpigmentation if you have a prevailing family history of the disease. This skin condition is sometimes carried by the genes onto the next generation.
- Acne: It often happens that acne leaves back scars in the form of dark spots after healing. These dark spots are most commonly termed as Post Inflammatory Hyperpigmentation (PIH). They occur as your skin produces excessive melanin in response to the skin infection.
- Excessive use of chemical products: Exposing your skin to harsh chemicals, present mostly in chemical products like hair removing creams, wax etc. can result in skin inflammation resulting in Post Inflammatory Hyperpigmentation. If you wish to discuss about any specific problem, you can consult a Dermatologist.